# SDR AWXA0000088

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587570
- Condition: Corroded
- Location: Bs 294.5 - 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SILL CORRODED FS 294.5 - 344.  REMOVED AND REPLACED DOOR R-1 MOP SILL IAW 737 SRM 51-40-02 (NEW PART).
